# SDR A6WA201543384

- Difficulty date: December 18, 2015
- Submitted: December 21, 2015
- Operation: Air carrier
- Aircraft: N470ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7927
- Aircraft time: 26,424 hours, 25,660 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cover
- Part number: 601R31020113
- Condition: Gouged
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FWD L1 DOOR HINGE PIN, COVER IS GOUGED.  REPAIRED IAW EA 40-2015-275.
